# SDR YENA2022100600994

- Difficulty date: October 3, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N588JB
- Make and model: Airbus A320-232
- Aircraft serial: 02201
- Aircraft time: 70,500 hours, 25,267 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT#904, SJU-JFK. (AIRCRAFT DECLARED AN EMERGENCY) 'MANUAL GEAR EXTENSION SMOOTH LANDING; MLG GEAR HANDLE RETRACTION STOWED IAW AMM 32-33-00. REQUIRES OPERATIONAL CHECK OF FREE FALL MANUAL EXTENSION REF LP 3437186-2 (PERFORMED OPS CHECK OF FREE FALL MECHANICAL CONTROL IAW AMM 32-33-00-710-001-A. OPS CHECK GOOD).'
